RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 13, Number 4  


Ordinary Differential Equations
Second order matrix differential equations
A. D. Avdeev
579
Computation of the optimal control in a certain nonsmooth optimization problem
E. E. Barbashina
592
The Cauchy formula for a functional-differential equation
V. P. Maksimov
601
A method of Čaplygin type in a boundary value problem for a second order nonlinear differential equation
V. E. Mirakov
607
Linear systems that are connected by a relation of almost reducibility with systems of scalar type
M. I. Rakhimberdiev
616
Lösbarkeit von Randwertproblemen für einige Operator- Differentialgleichungen
N. J. Yurchuk
626

Partial Differential Equations
An analogue of the multipoint problem for a hyperbolic equation with constant coefficients
V. I. Bernik, B. I. Ptashnic, B. O. Salyga
637
On the construction of solution structures for boundary value problems
V. M. Kolodiazhnyi, V. A. Rvachev
646
The regularity of boundary points for second order degenerate elliptic equations
D. A. Krupskaya
654
The existence of a value for a certain class of differential games that can be described by a Goursat problem
E. A. Markin
668
Solution of a mixed problem for an equation of parabolic type with discontinuous coefficients
M. L. Rasulov
682
Properties of the solution of a certain Dirichlet problem on the plane with cuts
. . Starokadomsky
693

Finite difference equations. Numerical methods
On the stability of the solutions of a certain class of discrete systems
I. V. Gaishun
705
Über Differenzen-Differentialapproximationen mehrdimensionaler Probleme der optimalen Steuerung mit räumlich verteilten Parametern
F. V. Lubyshev
711
Asymptotic behavior of the solution of a difference boundary value problem with the step as the small parameter
I. S. Panchenko, B. G. Razumeiko
718
Systems of elements of a space over a space, and variational methods for the solution of equations with variable operators
A. T. Taldykin
724

Short Communications
Third order homogeneous differential equations with univalent polar variable singular points
V. K. Akhramenko
733
A test for the absolute stability of oscillations in control systems with a nonstationary linear part
I. M. Burkin
735
A boundary value problem for singularly perturbed differential and difference systems when the unperturbed system lies on the spectrum
A. B. Vasil'eva, M. V. Faminskaya
738
Conditions for nonlocal continuability of the integral curves of vector fields
Yu. E. Gliklikh
743
Approximate solution of nonlinear differential equations by means of approximation by Gaussian functions
A. P. Gol'dberg
745
Inequalities of Gronwall, Bihari and Langenhop type for Pfaffian systems
È. I. Grudo, L. F. Yanchuk
749
Limit cycles of a system of relay type with polynomial right-hand side
E. D. Zhitelzeif
753
The stability of nonlinear differential and finite difference systems
L. D. Zamkobaya, B. I. Kryukov
756
Certain properties of an elliptic problem of Sobolev
V. A. Lebedev
758
The Bicadze–Samarskiǐ problem for an equation of parabolic type
A. F. Napso
761
Second order equations with operators that generate semigroups with singularities
Yu. T. Sil'chenko
763
Smooth conjugacy of systems of differential equations in the neighborhood of an asymptotically stable complex singular point
S. P. Tokarev
766
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020